Remote Access Proceedings of the American Mathematical Society Series B
Gold Open Access

Proceedings of the American Mathematical Society Series B

ISSN 2330-1511

Contents of Volume 1

All articles in this issue are openly accessible.

Minimal regularity conditions for the end-point estimate of bilinear Calderón-Zygmund operators
Carlos Pérez and Rodolfo H. Torres.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 1-13
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Height estimate for special Weingarten surfaces of elliptic type in ${\mathbb M}^2(c) \times \mathbb {R}$
Filippo Morabito.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 14-22
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
On the vanishing rate of smooth CR functions
Giuseppe Della Sala and Bernhard Lamel.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 23-32
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Multiplier ideals of monomial space curves
Howard M Thompson.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 33-41
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Quasi-morphisms on the group of area-preserving diffeomorphisms of the $2$-disk via braid groups
Tomohiko Ishida.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 43-51
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Continuous leafwise harmonic functions on codimension one transversely isometric foliations
Shigenori Matsumoto.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 53-61
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Interlacing of zeros of weakly holomorphic modular forms
Paul Jenkins and Kyle Pratt.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 63-77
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Irreducibility of Newton strata in $\textrm {GU}(1,n-1)$ Shimura varieties
Jeffrey D. Achter.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 79-88
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Homotopy theory of modules over diagrams of rings
J. P. C. Greenlees and B. Shipley.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 89-104
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Average Mahler’s measure and $L_p$ norms of Littlewood polynomials
Stephen Choi and Tamás Erdélyi.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 105-120
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Disproof of a conjecture by Rademacher on partial fractions
Michael Drmota and Stefan Gerhold.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 121-134
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Arc index of pretzel knots of type $(-p, q, r)$
Hwa Jeong Lee and Gyo Taek Jin.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 135-147
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A note on the transitive Hurwitz action on decompositions of parabolic Coxeter elements
Barbara Baumeister, Matthew Dyer, Christian Stump and Patrick Wegener.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 149-154
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New